Firmoo > Answers > Eye Health >  question
MAVIS

Does chemo cause dry eyes?

Can chemo cause some eye problems such as dry eyes? I have the feel because I am suffering from it. Guys, please help me.
04/03/2013
Related Topics : dry eye

Answers (3)

  • Christopher dale

    Yes, it is possible that chemo may cause eye problems such as dry eyes or eye fatigue which come as side effects of chemo. If so, then you could try using some artificial tears to drop into your eyes and moisten the dry eyes. If the case is still on or becomes serious, then you should go to the doctor's for an overall examination to find out the root of the problems, because there are several other reasons for dry eyes, such as overuse of eyes without good and adequate sleep or rest, under great pressure, inadequate intake of vitamin A or nutrition, and so on and so forth. You should make sure that you have a regular and healthy habit of sleep and rise, do not stay up late at night. Eat more vegetables and fruits as well as cod-liver oil, eggs, milk, and other diary products, and so on.
    04/03/2013
  • walksal0ne

    Yes, chemo will cause the eye problems, like dry eyes because of the irritating stimulations. If you have got this, you need to use some eye drops with anti-inflammation to moisture the eyes. In addition, you could also use the warm compress to make your eyes get comfortable. Taking more food with vitamin C is very important.
    04/06/2013
  • Collin Wallace

    Well, yes, chemo can just lead to some eye problems, such as dry eyes. So you do need to pay more attention to it. Generally speaking, according to some researches, chemo can just affect your eyes, leading to some eye problems, especially dry eyes. And when a person develops dry eye syndrome, the protective nature of the three layers of the tear film breakdown, allowing external factors to reach the eye. And then, your eyes may suffer discomfort, blurry vision, redness too. Of course, you should know that with the defenses of the tear film compromised, there is also an increased risk of infection. So chemo can be dangerous.
    04/06/2013
Jumpto

Answer the question:

You must log in/register to answer this question.